# SDR ASAA2018012923332

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,102 hours, 5,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS RAMDOMLY FLICKER ON AND OFF IN FLIGHT.  ACFT GROUNDED. REMOVED AND REPLACED THE BATTERY PACK IAW WDM 33-51-12 AND AMM 33-51-06. PERFORMED OPS TESTED. SYS CHECKED NORMAL.
